# SDR 2007UALA01983

- Difficulty date: June 12, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N325UA
- Make and model: Boeing 737322
- Aircraft serial: 23957
- Aircraft time: 54,911 hours, 29,644 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1619
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT INOPERATIVE RIGHT OVERWING EXIT.  REPLACED LAMP.
